# SDR SIMA2018042602

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 3,767 hours, 2,450 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rod
- Condition: Broken
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE RIGHT AILERON INPUT REQUIRED WITH FLAPS EXTENDED. MORE INPUT REQUIRED AS MORE FLAPS DEPLOYED.  ON INSPECTION OF FLIGHT CONTROLS IAW AMM 57-00-00-06,  FOUND THE LT FLAP (INBD AND OTBD) TUBE ASSYS BROKEN.  REPLACED SCREW IAW SMP 20-10-07.  FOUND THE LT OTBD FLAP INBD UPPER AND OTBD UPPER ROD ASSY BROKEN IN HALF.   REMOVED AND REPLACED THE ROD ASSY IAW AMM 57-57-40. OPS CHECKED GOOD IAW AMM 27-50-000. NO OTHER DEFECTS FOUND
